Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 10.

Arrieta Algarra, José María y Carvalho, Alexandre N. y Rodríguez Bernal, Aníbal (2000) Attractors of parabolic problems with nonlinear boundary conditions uniform bounds. Communications in Partial Differential Equations , 25 (1-2 ). 1-37 . ISSN 0360-5302

Arrieta Algarra, José María y Carvalho, Alexandre N. y Langa, José A. y Rodríguez Bernal, Aníbal (2012) Continuity of Dynamical Structures for Nonautonomous Evolution Equations Under Singular Perturbations. Journal of Dynamics and Differential Equations, 24 (3). pp. 427-481. ISSN 1040-7294

Arrieta Algarra, José María y Carvalho, Alexandre N. y Rodríguez Bernal, Aníbal (1998) Critical nonlinearities at the boundary. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 327 (4). pp. 353-358. ISSN 0764-4442

Arrieta Algarra, José María y Carvalho, Alexandre N. y Lozada-Cruz, Germán (2009) Dynamics in Dumbbell domains II. The limiting problem. Journal of Differential Equations, 247 (1). 174-202. ISSN 1090-2732

Arrieta Algarra, José María y Carvalho, Alexandre N. y Lozada-Cruz, Germán (2006) Dynamics in Dumbbell domains. I: Continuity of the set of equilibria. Journal of Differential Equations, 231 (2). 551-597 . ISSN 0022-0396

Arrieta Algarra, José María y Carvalho, Alexandre N. y Lozada-Cruz, Germán (2009) Dynamics in dumbbell domains III. Continuity of attractors. Journal of Differential Equations, 247 (1). pp. 225-259. ISSN 0022-0396

Arrieta Algarra, José María y Carvalho, Alexandre N. y Lozada-Cruz, Germán (2009) Dynamics in dumbbell domains. II: The limiting problem. Journal of Differential Equations, 247 (1). 174-202 . ISSN 0022-0396

Arrieta Algarra, José María y Carvalho, Alexandre N. y Rodríguez Bernal, Aníbal (1999) Parabolic problems with nonlinear boundary conditions and critical nonlinearities. Journal of Differential Equations, 156 (2). p. 376. ISSN 0022-0396

Arrieta Algarra, José María y Carvalho, Alexandre N. y Rodríguez Bernal, Aníbal (1999) Perturbation of the diffusion and upper semicontinuity of attractors. Applied Mathematics Letters, 12 (5). 37-42 . ISSN 0893-9659

Arrieta Algarra, José María y Carvalho, Alexandre N. y Rodríguez Bernal, Aníbal (2000) Upper semicontinuity for attractors of parabolic problems with localized large diffusion and nonlinear boundary conditions. Journal of Differential Equations, 168 (1). 33-59 . ISSN 0022-0396

Esta lista fue generada el Thu Dec 8 02:51:36 2016 CET.